# SDR SIMA20160221002

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 32,405 hours, 27,920 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00730
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURIZATION CONTROLLER FAILED, HAD TO MANUALLY CONTROL THE PRESSURIZATION.  R & R AUTO PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01.  OPERATIONS CHECKED GOOD.
